# SDR AALA20120913009

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STATIONS 344 AND 360, BUTTLINE 0, CRACKED AT AFT CLIPNUT HOLE.  INSTALLED NEW INTERCOSTAL BETWEEN STATIONS 344 AND 360 PER AARD 51-00-05-1.
